MathSciNet Relay Station
MathSciNet bibliographic data
MR3024848 01A70
Anosov, D. V.; Vasilʹev, V. A.; Vladimirov, V. S.; et al.; Lev Dmitrievich Kudryavtsev. (Russian) Uspekhi Mat. Nauk 67 (2012), no. 3(405), 173--174; translation in Russian Math. Surveys 67 (2012), no. 3, 569–571
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Fri, 22 Sep 2017 08:25:02 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=333dc5472387f04832642fa07f68c1f9; path=/; expires=Fri, 11-Jul-2031 08:25:02 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=98 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 587 WnH]?YZK P%!i*@w_4ctҾþ>ɞ1[H9;߹S| tvH~{^oЃWk\Fx-qُĤ^yNUp#Xna$.:Ao[a[Xam˧>df*#r8Sũ(3fxDˠi+)>:A?ύT1ϨAU4Ύ8^eEwe?ZeM6Nۚuv@gR2T: <6I}bBc4o!UC4-tF[ zBP< t tH=\ 62:KIt3f<1^b.1-02I?XSeFC“Ѯ lgEj'e}#[jBi.. -YB.׈rpK쭷:'MFl +<~˻XBuJ%#!`WFP|(+:Ix15Y Jom7=>&Ƙ$,vWϪ< ÷A} rH \2|ٜBqz4J-}!Tɓt8& )j 3B}ńU6"Lh u@!H.L$.e2az[Ȥ 2z_f}kl[ v(6 ΐ8VJtc&Ǟsc]^ແ^j% JتA٪{0=7n2k_sTTFu6ԓcvKk7`*s:h(FU`a%[I P ̱"#\  #%S0Mӡ5gH6?0ũb\Ȉ L#fW9UhڄE]YC)1@fTLB38뗱3 %%%/@ծ Mw#]`@mexU~MɉbV։eTSUo:0 TFN_`J YU>9Q:1i,{VK 4MZtȥEV ӺWgTY7q树ArdN/!Y^gcQ" lEReyi՗3?nuXjf49]{|ȑm\ecCfu'Taځ!kWej+|:g,ٵN4K#'τ HN!_[SuYlCUXg4Z